MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFS12
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: prostatectomy.Event description: the applied medical representative spoke to the surgeon and he told them that was his mistake as he was pulling out, the instrument partially opened.They had to do the report to the health ministry as they could not find a small piece of the trocar.The procedure was already finished when the incident occur.Additional information received from an applied medical representative via email on 15oct2024: it was confirmed it was the cannula that broke.There was no patient injury and patient is ok.Type of intervention: procedure was already finished when the incident occur.Patient status: ok.
 
Event or Problem Description
Procedure performed: prostatectomy.Event description: the applied medical representative spoke to the surgeon and he told them that was his mistake as he was pulling out, the instrument partially opened.They had to do the report to the health ministry as they could not find a small piece of the trocar.The procedure was already finished when the incident occur.Additional information received from an applied medical representative via email on 15oct24: it was confirmed it was the cannula that broke.There was no patient injury and patient is ok.Additional information received from an applied medical representative via email on 25oct24: the territory manager sent over the report that was submitted to nca by customer.It was reported to the italian nca with the following : completed the radical prostatectomy surgery with extraction of the trocar it was evident that the plastic end of the same.One was able to recover a fragment of about 3 mm but could not recover another one of equal size that remained in the abdominal muscle tissue.Type of intervention: procedure was already finished when the incident occur.Patient status: ok.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.A historical trend analysis and review of production records was performed, and no trends were identified.[correction] sections d1 and d4 (primary unique device identification number and additional unique device identification number) have been updated.

Brand Name
KII SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20496504
Report Number2027111-2024-00878
Device Sequence Number19857705
Product Code GCJ
UDI-Device Identifier00607915119850
UDI-Public(01)00607915119850
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFS12
Device Catalogue Number101472329
Device Lot Number1521930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown